# SDR ABXA9900128

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 564660816
- Condition: Cracked
- Location: Bs 1540
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ON AFT BULKHEAD, STATION 1540 RIGHT.  REPAIRED IAW DC8 SRM AND DWG 5646608.
